# SDR 2007UALA00517

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14108601B14
- Condition: Unserviceable
- Location: Slide Bottle
- Component: Slide
- Component part number: D30654122U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOW BOTTLE.  DAMAGED O-RING.  REPLACED O-RING.
